American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson. Bounded gaps between primes in number fields and function fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Christian Elsholtz and Adam J. Harper. Additive decompositions of sets with restricted prime factors. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] John B. Friedlander and Igor E. Shparlinski. Enumeration of certain varieties over a finite field. Proc. Amer. Math. Soc. 142 (2014) 2615-2623.
Abstract, references, and article information   
View Article: PDF

[4] Juan José Alba González and Florian Luca. On the positive integers $n$ satisfying the equation $F_n = x^2 + n y^2$. Contemporary Mathematics 587 (2013) 95-109.
Book volume table of contents   
View Article: PDF

[5] M. Ram Murty and Kathleen L. Petersen. A Bombieri-Vinogradov theorem for all number fields. Trans. Amer. Math. Soc. 365 (2013) 4987-5032.
Abstract, references, and article information   
View Article: PDF

[6] M. R. Murty and Kathleen L. Petersen. The Euclidean algorithm for number fields and primitive roots. Proc. Amer. Math. Soc. 141 (2013) 181-190.
Abstract, references, and article information   
View Article: PDF

[7] S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem. Sieve methods for odd perfect numbers. Math. Comp. 81 (2012) 1753-1776.
Abstract, references, and article information   
View Article: PDF

[8] Ethan Smith. A Barban-Davenport-Halberstam asymptotic for number fields. Proc. Amer. Math. Soc. 138 (2010) 2301-2309. MR 2607859.
Abstract, references, and article information   
View Article: PDF

[9] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information   
View Article: PDF

[10] D. A. Goldston, S. W. Graham, J. Pintz and C. Y. Yildirim. Small gaps between primes or almost primes. Trans. Amer. Math. Soc. 361 (2009) 5285-5330. MR 2515812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Emre Alkan, Kevin Ford and Alexandru Zaharescu. Diophantine approximation with arithmetic functions, I. Trans. Amer. Math. Soc. 361 (2009) 2263-2275. MR 2471917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Tenenbaum and M. Tucsnak. Fast and strongly localized observation for the Schrödinger equation. Trans. Amer. Math. Soc. 361 (2009) 951-977. MR 2452830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Harman, A. Kumchev and P. A. Lewis. The distribution of prime ideals of imaginary quadratic fields. Trans. Amer. Math. Soc. 356 (2004) 599-620. MR 2022713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Christian Elsholtz. The distribution of sequences in residue classes. Proc. Amer. Math. Soc. 130 (2002) 2247-2250. MR 1896404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christian Elsholtz. Sums of $k$ unit fractions. Trans. Amer. Math. Soc. 353 (2001) 3209-3227. MR 1828604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Wu. Primes of the form $p=1+m^2 +n^2$ in short intervals. Proc. Amer. Math. Soc. 126 (1998) 1-8. MR 1452833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. L. Stewart and J. Top. On ranks of twists of elliptic curves and power-free values of binary forms . J. Amer. Math. Soc. 8 (1995) 943-973. MR 1290234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Ram Murty. Finitely generated groups (mod $p$) . Proc. Amer. Math. Soc. 122 (1994) 37-45. MR 1195485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Renate Scheidler and Hugh C. Williams. A method of tabulating the number-theoretic function $g(k)$ . Math. Comp. 59 (1992) 251-257. MR 1134737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Antal Balog and Carl Pomerance. The distribution of smooth numbers in arithmetic progressions . Proc. Amer. Math. Soc. 115 (1992) 33-43. MR 1089401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1